# SDR UIEA2018120302763

- Difficulty date: November 30, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,642 hours, 11,856 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28VS20044B2
- Part serial: 772AB
- Condition: Inoperative
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU TRU INOP. REPLACED TRU IAW AMM 24-32-04 OPS CHECKS GOOD.
